# SDR AALA20120207TUL05

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 48,604 hours, 23,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCHES IN FUSELAGE SKIN STATION 464 ABOVE LONGERON 21 RIGHT.  DYE CHECKED AND NO CRACKS FOUND.  FABRICATED AND INSTALLED CLASS III DOUBLER PER SRM 53-04-03 FIGURE 2 SHEET 5.
